# SDR REXA97190

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 673
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE WILL NOT MAKE TORQUE SHORT BY 15 PERCENT.  ADJUSTED RIGHT SIGNAL CONDITIONER.  (X)
